# SDR CA001212022

- Difficulty date: November 14, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,363 hours
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Failed
- Location: Lt Magneto
- Component: Magneto, Lyc, O360A4M
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) LT MAGNETO SHOWED EXCESSIVE RPM DROP DURING GROUND RUN.  (X)
